# SDR CALA2025082808226

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 49,446 hours, 6,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Software
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FWD HALF OF ECONOMY SEATS EMERGENCY LIGHTS WOULD NOT COME ON WITH EMERGENCY SWITCH IN ON POSITION DURING INSTALLATION TEST - CMCF SHOWS CODES 33-11624 AND 33-11726; CLASS 24,26 REMOTE WELS LAMP DRIVER POWER CIRCUIT IS FAILED. REMOVED AND INSTALLED NEW WELS UNITS 24.1, 24.2, AND 26. REF AMM DMC-B787-A-33-51-07-01A-720A-A. PERFORMED SOFTWARE LOAD OF WELS NETWORK. SOFTWARE LOAD AND NETWORK BUILD SUCCESSFUL. OPS CHECK NO GOOD. FWD HALF ECONOMY STILL WOULD NOT ILLUMINATE. REINSTALLED ORIGINAL WELS UNITS 24.1, 24.2, AND 26. SWAPPED WCU #26 AND #27 NO JOY.  SWAPPED BACK TO ORIGINAL POSITIONS. FOUND SOFTWARE MISSING FROM PRIMARY WCU AT 3L. RELOADED SOFTWARE PER MM 33-51-07.  ACCOMPLISHED FULL EMERGENCY LIGHTS GROUND TEST PER MM33-51-00.  TEST PASSED NO FAULTS.  ALL EMERGENCY LIGHTS CHECK GOOD.
